# SDR AALA202510172464

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 76,720 hours, 29,736 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
